Progesterone reduces my hot flashes

by Judy Robertson
(USA)

I have been taking progesterone for over a year. It was prescribed for me as a part of my biodenical hormone therapy. I really thought I could get by without it.

After being off of it for a week I noticed I was getting up more and more each night with hot flashes. I was getting up every two hours and exhausted the next day. I recently started back on it and the first night I took it I was only up one time and the hot flash I did have was much more tolerable. Prior to starting back on progestrone I was running the air conditioner and fan in 30 degree weather and snow or ice outside.

This is a must for women that have had a hysterectomy and suffer for years with hot flashes.

Comments for Progesterone reduces my hot flashes

Click here to add your own comments

Jan 30, 2010
Progesterone reduces my hot flashes
by: Wray

Hi Judy. I find I can't do without it, even after using it for 14 years! You say you're taking it, however, oral progesterone is not the best delivery system as most gets destroyed in the gut and liver. The best forms are injections, suppositories and creams. I think you'll get more benefit by switching. Incidentally it's very good for ageing, please see these papers...
Paper 1
Paper 2
Paper 3
Paper 4
Paper 5
Take care, Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.


Search over 7,500 pages on this site...